# SDR DALA2017062304889

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 40,984 hours, 26,884 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LWR DOOR JAMB BTW STA Y=954 TO Y=994 ON AFT CARGO COMPARTMENT IN REF AMDS 5300-2007)(SM)(C2). PERMANENT REPAIR ON LOWER DOOR JAMB WAS ACCOMPLISHED PER SRM 53-20-15-2R, 51-10-04 PAR 15, 21, 37, AND 51-41-01, 51-41-02, 51-41-05.
